# SDR SWAA013162

- Difficulty date: November 24, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 5,436 hours, 3,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FWD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  REPAIRED WIRE PER MM.
